# SDR 98ZZZX3480

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747BF
- Make and model: Cessna R182
- Aircraft serial: R18201581
- Propeller: Mcauly B2D34C214
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 2250121
- Condition: Cracked
- Location: Propeller
- Component: 22501233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW SPINNER BULKHEAD AND MOUNTING BRACKETS CRACKED AFTER 30.9 HOURS AFTER INSTALLATION.  REPLACED CRACKED PARTS, ALSO REPLACED SPINNER ASSY AND PROPELLER CYLINDER FOR WEAR.  REPLACED MOUNTING STUDS AND BOLTS.  CHECKED PROPELLER FOR BALANCE, CHECKED PROP SHAFT FOR RUN OUT AND CHECKED TRACK ON PROP, ALL CHECKED OKAY.  STILL EXPERIENCED CONSIDERABLE WOBBLING OF SPINNER.  ADDED NYLON TAPE TO PROP CYLINDER TO TIGHTEN FIT BETWEEN CYLINDER AND SPINNER INTERNAL BULKHEAD.  RUN-UP SHOWED SPINNER SMOOTH.
